MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) JAGWIRE¿; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC - COSTA RICA (COYOL) JAGWIRE¿; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number M00556601
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagwire¿ was used during an abdominal aortic aneurysm repair procedure performed via left arm brachial access on (b)(6) 2017.According to the complainant, during the procedure, the jagwire was advanced into the abdominal aorta via femoral access sheath.The physician advanced a snare into the brachial access sheath and snared the jagwire to pull the wire out of the brachial sheath.Reportedly, the hydrophilic tip of the jagwire came off which was recovered inside the hub of the brachial sheath.The procedure was completed with a second jagwire.Additionally, the directions for use indicate "the jagwire high performance guidewire is indicated for use in selective cannulation of the biliary ducts including, but not limited to the common bile, cystic, right and left hepatic ducts.The jagwire high performance guidewire is designed to be used during endoscopic biliary procedures for catheter introduction and exchanges.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
JAGWIRE¿
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6859669
Report Number3005099803-2017-02726
Device Sequence Number891330
Product Code OCY
UDI-Device Identifier08714729172154
UDI-Public(01)08714729172154(17)20200608(10)20751000
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2020
Device Model NumberM00556601
Device Catalogue Number5660
Device Lot Number20751000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2017
Initial Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;